# SDR DHL2001709008

- Difficulty date: May 31, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 69529501
- Condition: Broken
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GREEN GEAR NOSE LIGHT EXTINGUISHED AND RED GEAR LIGHT ILLUMINATED WITH GEAR LEVER DOWN.  ABNORMAL PROCEDURES ACCOMPLISHED.  FOUND ARM AND LINKAGE BROKEN AT APEX ATTACH POINT.  REPLACED LEVERS WITH NEW AND INSTALLED IAW BMM 32-61-21.  ALL TESTING CHECKED GOOD.
